Still hurting. I have stopped taking the steroids so at least my stomach doesn't hurt as much anymore. Besides, I read the side effects, some of which were: "acne, weight gain, and (my personal favorite) flatulence." Nothing like a middle aged, zit-faced, overweight, cranky woman who is jet-propelled to bring a little sunshine into your life. Just ask Steve! The cane just adds to the delightful picture of me that you now have in your head.
The MRI was Friday and it was not fun. The tech had to strap my ankles and knees together to make sure my hips and pelvis were in the correct position. It was pretty painful, but at least he had good music playing. He said that he can't listen to anything too peppy because people tend to dance around even through they don't mean to. I thought that was strange because, really, there is not a lot of room to dance around in while in the MRI machine. I will have to take his word for it as he is the pro. Anyway, what he played I knew all the words to so I sang along. Apparently I am the first one to sing along as loudly as I did. Go figure.
Bob has been the perfect heating pad, and has made it is job to sleep right next to my left hip. This, of course, is at great personal sacrifice to him. If he would just sprout an opposable thimb so he could open the refrigerator and get me a Diet Coke....then he would be the perfect dog.
Thank God I still have yarn to knit and Law and Order reruns to watch....